# SDR 04FDEA00518

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - ALUMINUM FLOOR BASE (PLATE) LOCATED BELOW CAPTAIN LEFT CONSOLE CORRODED.  COCKPIT - ALUMINIUM FLOOR BASE (PLATE) LOCATED BELOW CAPTAIN LT   CONSOLE CORROSION REMOVED BY HAND CLEAN AND REPROTECTED AS PER SRM 51-21-01 VOL II.  REWORKED AREA FOUND WITHIN LIMITS AS PER SRM 53-00-01 VOL I.  AREA PAINT TOUCHED UP AS PER SRM 51-21-01 VOL II.
